Second order discrete approximations to strongly convex differential inclusions

Veliov V (1989). Second order discrete approximations to strongly convex differential inclusions. Systems & Control Letters 13 (3): 263-269. DOI:10.1016/0167-6911(89)90073-X.

Full text not available from this repository.

Abstract

We present a Runge-Kutta type scheme for discretization of strongly convex differential inclusions. The accuracy of the approximation to the set of trajectories of the differential inclusion on a given interval is proven to be of second order with respect to the step length.

Item Type: Article
Uncontrolled Keywords: Differential inclusion; discrete approximation; reachable set
Research Programs: Methodology of Decision Analysis (MDA)
Depositing User: Romeo Molina
Date Deposited: 11 Apr 2016 11:20
Last Modified: 30 Aug 2016 11:42
URI: http://pure.iiasa.ac.at/12605

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313